Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 1 - 1 from 1


Author(s): Tom De Medts, Richard Weiss
Title: Moufang sets and Jordan division algebras
Year: 2004
Journal: Math. Ann. 335 (2006), no. 2, 415-433
Status: published
Keywords: Moufang sets, Jordan algebras, BN-pairs
MSC-Classification: 17C30, 17C60, 20E42
SpringerLink


top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login